Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Matrices whose $s$th compounds are equal


Author: John Williamson
Journal: Bull. Amer. Math. Soc. 39 (1933), 108-111
DOI: https://doi.org/10.1090/S0002-9904-1933-05574-X
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 801--808
MathSciNet review: 1562561
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05574-X

American Mathematical Society